ZIMMER TMT TRABECULAR METAL FEMORAL METAPHYSEAL CONE, 35MM, MEDIUM, LEFT; PROSTHESIS, KNEE
Back to Search Results |
| Catalog Number |
00545002135 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Aseptic loosening (4883)
| Date of Event |
09/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical product: trabecular metal femoral diaphyseal cone, 30mm, small, left: catalog#00545001730, lot#66108362; fem size d left: catalog#00588001401, lot#11025309; 11mm diameter 100mm length offset stem extension combined length 145mm: catalog#00598802011, lot#66379221; 12mm height size d articular surface with hinge post extension / use with plate 3,4,5,6 / screw enclosed do not discard: catalog#00588004012, lot#66815609; size 3 precoat cemented tibial component: catalog#00588000300, lot#66378437; trabecular metal tibial cone, large 60x36mm left: catalog#00545001360, lot#65531797; tibial central cone size fixed tibia: catalog#42545000508, lot#65761782.G2: foreign: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation per hospital policy.The investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a patient underwent an initial total knee arthroplasty.Approximately nine (9) months post-implantation, the patient began to experience pain in the implanted joint.Subsequently, a revision surgery was performed due to loosening of the femoral components.All available information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h10, h11.Radiographic review identified mildly displaced periprosthetic lateral femoral condyle fracture and atypical alignment of the tibial trabecular metal cones, possibly caused by loosening.There was also mild valgus alignment of the left knee, a slightly short left femur and internal rotation of the tibia, which may have contributed to abnormal mechanics and predispose the patient for loosening.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.